MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX30MM; INTRACRANIAL NEUROVASCULAR STENT

CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX30MM; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF403012
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, weight, race, ethnicity, and medical history were not provided.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the stent assisted coiling procedure, the 4.0 mm dia x 30 mm enterprise®2 stent (enf403012 / 11020342) was reported as prematurely deployed.There was no report of any patient consequence associated with the reported event.It was reported that the device is available to be returned for evaluation and analysis.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to make a correction to the manufacture information in section g, and to report that the product was received by cerenovus product analysis lab on 05/06/2019.The return product is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that during the stent assisted coiling procedure, the 4.0 mm dia x 30 mm enterprise®2 stent (enf403012 / 11020342) was reported as prematurely deployed.There was no report of any patient consequence associated with the reported event.Multiple attempts were made to obtain additional information related to the procedure and the reported device were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.The 4.0 mm dia x 30 mm enterprise®2 stent was returned for evaluation.The investigational finding is documented below.Investigation summary: the non-sterile 4.0 mm dia x 30 mm enterprise®2 stent was received contained in a pouch.Visual inspect was performed.The delivery wire was observed to be in good condition.The introducer was inspected, and no appearance of damage was observed.The actual stent was not received.Without the return of the stent, the device received could not undergo functional testing.A review of manufacturing documentation associated with this lot (11020342) presented no issues during the manufacturing or inspection processes related to the reported complaint.The device history records indicate that this product underwent final inspection testing at lake region medical and was determined to be acceptable.The device component was returned without the actual stent component functional test could not be conducted and the reported issue that the 4.0 mm dia x 30 mm enterprise®2 stent prematurely deployed during the procedure could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENTERPRISE2 4MMX30MM
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
MDR Report Key8474425
Report Number1226348-2019-00871
Device Sequence Number1473787
Product Code NJE
UDI-Device Identifier10886704075370
UDI-Public10886704075370
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Catalogue NumberENF403012
Device Lot Number11020342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer05/06/2019
06/05/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date05/06/2019
06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1